Admissible regions for neglecting parameters in linear statistical models

Kubacek, Lubomir, Kubáček, Lubomír . Acta et Commentationes Universitatis Tartuensis de Mathematica 2010. 14 :15-25

Locate this article in:

Bibtex

@article{CIS-258300,
  Author = {Kubacek, Lubomir and Kubáček, Lubomír},
  Title = {Admissible regions for neglecting parameters in linear statistical models},
  Journal = {Acta et Commentationes Universitatis Tartuensis de Mathematica},
  Volume = {14},
  Year = {2010},
  Pages = {15--25},
  Keywords = {Linear model, Constraints, underparametrization}
}

Similar articles